# SDR DLM88970417

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filler Cap
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 12,393 hours
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT FL220 THE RT ENG LOW OIL PRESS MESSAGE APPEARED ON THE EOAP.  OIL PRESS WAS AT 33 PSI AND OIL QTY WAS AT ZERO.  SHUTDOWN ENG AND DIVERTED TO IAD DUE TO CROSS WINDS AT DCA AND LONGER RUNWAY AT IAD.  CONTRACT MAINTENANCE FOUND THE NR 2 ENG OIL FILTER CAP O-RING WAS CUT.  REPLACED O-RING AND C/W M/M INSP REQ FOR    WINDMILLING.
